Guide :

Long Term Side Effects of Birth Control and Depression/Anxiety

Hi hoping some of you may have experienced something similar or have any suggestions... I am 19 years old and have been on birth control pills since I was about 15 due to severe cramping and shortly after had my first serious boyfriend. Everything had been going really well until about a month and a half ago. I had always had small anxious episodes about school work or my busy schedule, normal college teenager things but in the past month they have been more frequent and about nothing really. My anxiety attacks come out of nowhere. One second I'm fine and having a good time and the next

Research, Knowledge and Information :


Birth Control Side Effects | Shape Magazine


... figure out why—and which is the best birth control ... depression, or other unpleasant side effects. ... control can exacerbate depression and anxiety ...
Read More At : www.shape.com...

Can birth control cause depression? | EmpowHER - Women's ...


Your Contraceptives Can Affect Your Mental Health. ... so each type could potentially have varying side effects depending on ... Anxiety; Birth Control; Depression ...
Read More At : www.empowher.com...

Birth Control and Depression: Understanding the Link


Birth control pills can cause several side effects. Many women report feelings of depression while on the pill. Learn more about this potential connection.
Read More At : www.healthline.com...

Causes of Depression: Antibiotics, Birth Control, and Other ...


Find out more about medications that can cause depression or ... This is a medicine used for birth control. ... the risk of side effects must be balanced against the ...
Read More At : www.webmd.com...

Birth Control Side Effects | Flo Living


Birth Control Side Effects. Hormonal Manipulation and You. Ever read those little information pamphlets that come with your hormonal birth control prescriptions?
Read More At : www.floliving.com...

Can birth control cause depression? | EmpowHER - Women's ...


Your Contraceptives Can Affect Your Mental Health. ... For women who experience negative side effects from birth control pills ... My depression and anxiety has ...
Read More At : www.empowher.com...

Lexapro Oral : Uses, Side Effects, Interactions, Pictures ...


... side effects and safety, interactions, ... Which Birth Control Is Best for You? ... (such as depression, anxiety, ...
Read More At : www.webmd.com...

depression and anxiety - Women's Health Discussion Forums


Is The Pill Playing Havoc With Your Mental Health? ... many and varied side-effects. ... said about a prevailing side-effect many women experience: depression. ...
Read More At : www.aphroditewomenshealth.com...

Suggested Questions And Answer :


Long term birth control, need recommendations

Welcome to the Community.  As you wait for others to answer you may want to put in some key words from your post into the Community Archives which are located on the right hand side above recent activity.  That will bring you to a wealth of information from people like yourself as well as drug and medical info you may be looking for. Hope this helps, C~
Read More At : ...

birth control pill--thin endometrial lining

It's normal as your doctor said and will return to normal thickness following discontinuation as your doctor said.  Birth control works by preventing ovulation and thinning the uterine lining so there's nothing to implant to even if you miraculously managed to ovulate while using the pill properly.  There is no link between birth control and infertility at present.  
Read More At : ...

Long Term Side Effects of Birth Control and Depression/Anxiety

I really don't think it's the pill causing these symptoms .. But then again I'm not a doctor. But from my experience it sounds to me like it's plain old anxiety kicking in. Defiantly talk to your gp. Anxiety can do the most awful things to our bodies and minds. And make us feel upset and awful. I wish you a quick recovery ..
Read More At : ...

Do any asthma medications not do this?

Hi, I'm Judy and a life long asthmatic and have experienced just about every situation you can imagine, including 10 hrs in an emergency room to stabalize my breathing to almost dying from an asthma attack.   If you are experiencing rapid heart palpatations, you are either having an allergic reaction, side effects or the medication might be too strong. Or a combination of two medications at once can cause rapid palpitation.   Although it's normal to experience some light palpitations, it should not be often, but possible, I suggest that you contact your physician with your concern on the side effects you are experiencing and possibly have the medication changed. If after the medication has changed and you continue to experience palpitations, then seek a cardiologist and have your heart checked out.
Read More At : ...

Birth Control and Muscle Weakness

I just posted about this in a different area before i read your post.  I hav been on BC for going on 4 months now and Im already experiencing odd pains in my legs and neck.  I also am experiencing itching on my back and shoulders though.  I just thought I would say something because Its nice to know that there is other people out there having the same issues.
Read More At : ...

Birth control side effects

You should stop taking the birth control. ASAP!!
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.4211 seconds